Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2008, br. 12-2, str. 51-76
Translational regular variation asymptotic behavior and applications
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Matematički fakultet

e-adresaandreja@predrag.us
Sažetak
(ne postoji na srpskom)
In this paper we introduce some new classes of functions which are a translational regular asymptotic behavior. In this sense we continue the study of the translational regularly varying functions. This results are closely connected with the Karamata's theory of regularly varying functions. On the other hand, in this paper we give some theorems of Tauberian nature via the translational regularly varying functions. Applications of new Tauberian theorems and a method of the Monotone Density theorem for Stieltjes transform are considered. This results are connection with the Karamata's Tauberian theorems, with the Karamata's Hauptsatz, as and with the classical statements of Hardy and Littlewood.
Reference
Ash, J.M., Erdös, P., Rubel, L.A. (1974) Very slowly varying functions. Aequationes Mathematicae / AEM, 10, 1-9
Bingham, N.H., Goldie, C.M. (1982) Extensions of regular variation: I: Uniformity and quantifiers. Proc. London Math. Soc, (3), 44, 473-496
Bingham, N.H., Goldie, C.M. (1982) Extensions of regular variation: II: Representations and indices. Proc. London Math. Soc, (3), 44, 497-534
Bingham, N.H., Goldie, C.M., Teugels, J.L. (1987) Regular variation. u: Encyclopedia of Mathematics and its Applications, Cambridge, itd: Cambridge University Press / CUP
Bojanić, R., Karamata, J. (1963) On a class of functions of regular asymptotic behavior. Madison: Wis, Math. Research Center Tech. Report 436
Bojanić, R., Seneta, E. (1971) Slowly varying functions and asymptotic relations. Journal of Mathematical Analysis and Applications, 34, 302-315
Csiszár,, Erdös, P. (1964) On the function g(t) = lim supx→∞ [f (x + t) − f (x)]. Magyar Tud. Akad., Mat. Kut. Int. Közl, Ser. A, 9, 603-606
de Bruijn, N.G. (1959) Pairs of slowly oscillating functions occurring in asymptotic problems concerning the Laplace transform. Nieuw Arch. Wisk, 7, 20-26
de Haan, L. (1970) On regular variation and its applications to the weak convergence of sample extrems. u: Mathematical Centre Tracts, Amsterdam, 32
Delange, H. (1955) Sur un théorème de Karamata. Bull. Sci. Math. France, 79, 9-12
Đurčić, D. (1997) A statement of Tauber type for power series. Math. Moravica, 1, 33-34
Geluk, J.L., de Haan, L., Stadtmüller, U. (1986) A Tauberian theorem of exponential type. Canadian J. Math, 38, 697-718
Hardy, G.H., Littlewood, J.E. (1929) Notes on the theory of series XI-On Tauberian theorems. Proceedings of the London Mathematical Society, 30, 23-37
Hille, E., Philips, R.S. (1957) Functional analysis and semigroups. u: Arnar. Math. Soc. Colloquium Publications., Providence, RI: American Mathematical Society / AMS, Colloquium Publications, vol. 31
Karamata, J. (1930) Sur certains Tauberian theorems de M. M. Hardy et Littlewood. Mathematica, Cluj, 3, 33-48
Karamata, J. (1930) Sur un mode de croissance reguliere des fonctions. Mathematica, Cluj, 4, 38-53
Karamata, J. (1933) Sur un mode de croissance r\'eguli\'ere. Th\'eor\'emes fondamentaux. Bull. Soc. Math. France, 61, 55-62
Karamata, J. (1936) Bemerkung über die vorstehende Arbeit des Herrn Avakumović mit näherer Betrachtung einer Klasse von Funktionen, welche bei den Inversionssätzen vorkommen. Bull. International, de l'Académie Yougoslave, Zagreb, 29 et 30, 117-123
Karamata, J. (1930) Uber die Hardy-Littlewoodschen Umkehrungen des Abelschen Stetigkeitssatzes. Mathematische Zeitschrift, 32, 1, 319-320
Karamata, J. (1931) Neuer Beweis und Verallgemeinerung der Tauberschen Saetze, welche die Laplacesclie und Stieltjessche Transformation betreffen. Journal fur die Reine und Angewandte Mathematik, 164 27-39
Littlewood, J.E. (1910) The converse of Abel's theorem on power series. Proc. London Math. Soc, vol. 9 (2), str. 434-448
Matuszcwska, M. (1964) On a generalization of regularly increasing functions. Studia Mathematica, 24, 271-279
Matuszewska, W., Orlicz, W. (1965) On some classes of functions with regard to their orders of growth. Studia Mathematica, 26, 11-24
Matuszewska, W. (1962) Regularly increasing functions in connection with the theory of $L\sp{*\phi }$-spaces. Studia Mathematica, 21, 317-344
Omey, E. (1982) Multivariate reguliere variatie en toepassingen in kanstheorie. K.U. Leuven, Ph. D. Thesis, Belgium, Dutch
Omey, E., Willekens, E. (1986) Second order behaviour of the tail of a subordinated probability distribution. Stochastic Processes and their Applications, 21, 2, 339-353
Schmidt, R. (1925) Uber divergente Folgen und lineare Mittelbildungen. Mathematische Zeitschrift, 22, 1, 89-152
Schur, I. (1930) Zur Theorie der Cesaroschen und Hölderschen Mittelwerte. Mathematische Zeitschrift, 31, 1, 391-407
Seneta, E. (1976) Regularly varying functions. Lecture Notes in Mathematics, 508, 112
Stadtmuller, U., Trautner, R. (1979) Tauberian theorems for Laplace transforms. J Reine Angew. Math., 311/312, 283-290
Steinhaus, H. (1920) Sur les distances des points de mesure positive. Fund. Math, 1, 93-104
Tasković, M.R. (2003) Fundamental facts on translational O-regularly varying functions. Mathematica Moravica, br. 7, str. 107-152
Tasković, M.R. (2006) Survey on translational regularly varying functions. Mathematica (Cluj), 48 (71), 207-218
Tauber, A. (1897) Ein Satz aus der Theorie der Unendlichen Reihen. Monatshefte fuer Mathematik und Physik, 7 273-277
van Aardenne-Ehrenfest, T., de Bruijn, N.G., Korevaar, J. (1949) A note on slowly oscillating functions. Nieuw Arch. Wisk, 23, 77-86
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
DOI: 10.5937/MatMor0802051T
objavljen u SCIndeksu: 02.02.2009.